# SDR UATA2019101424201

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD WING LEADING EDGE HAS A CRACKED NOSE RIB A WING STATION 8160 AND CRACKS IN THE SKIN.  REPAIRED PER SRM.
